# SDR DALA2021052702932

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 46,374 hours, 22,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R2 DOOR FWD EMERG LT ASSY INOP. CORRECTIVE ACTION: REPLACED EMERG LT ASSY WITH NEW PER B757 AMM 33-51-01. OPS GOOD. (7310112)
